my platelets dropped in a period of about 3 weeks from 165 to 56, to me this seems to be very quick.
I am on Xeloda and the onc is thinking this may be the cause.
my question is, if the Xeloda, or bone marrow mets were responsible for the drop, wouldn't it be over a period of time and not just "whammo" down it goes.
I was feeling really well until one day when I was off colour and the same day had a really bad nose bleed that seemed to last forever. and for the next couple of days was really off colour. not to sure if this was an symptom of the platelets dropping.
i am not an expert this is just an opinion. i think it is possible for platelets to drop over a three week period. it could be a combo of the Xeloda, bone marrow mets. the nose bleed could be related to the platelet drop for sure. are u getting blood transfusions?
when were u diagnosed with mets to the bone marrow?
the doc might suggest stopping the Xeloda for a while to see if that helps. my thoughts are with u.
thanks cleomoon, my onc. has taken me off Xeloda to see if this corrects the low platelets. he is doing a 'wait and see' re the bone marrow. if going off the xeloda, doesn't make my platelets rise, then I will have to go for a bone marrow biopsy.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.